# SDR DALA2023011300271

- Difficulty date: January 31, 2020
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 113,220 hours, 16,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 ERA 584524-14AD ISSUED FOR REPAIR TO RH WING LOWER SKIN / STR L-6.5 WSTA 990.2 - 1018.2. CORRECTIVE ACTION: ER/A 584524-14AD REVISED TO REV. A. ACCOMPLISH ER/A 584524-14AD REV A SECTION II INSPECTIONS. (1469910)
